# SDR DALA2017080706090

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 78,981 hours, 35,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1520 TO 1540 GILLINER SUPPORT ANGLE DAMAGED.  PERFORMED THE SPLICE REPAIR IAW SRM 51-70-11, AND SRM 51-70-11.
